$ x''+f(x)x'+g(x)=F(t), $
where $F: T\to R$ ($ T= R_+$ or $R$) is an almost periodic or asymptotically almost periodic function and $g:(a,b)\to R$ is a strictly decreasing function. We study also this problem for the vectorial Liénard equation. We analyze this problem in the framework of general non-autonomous dynamical systems (cocycles). We apply the general results obtained in our early papers [3, 7] to prove the existence of almost periodic (almost automorphic, recurrent, pseudo recurrent) and asymptotically almost periodic (asymptotically almost automorphic, asymptotically recurrent, asymptotically pseudo recurrent) solutions of Liénard equations (both scalar and vectorial).
E. H. Ait Dads, P. Cieutat and L. Lachimi, Structure of the set of bounded solutions and existence of pseudo almost periodic solutions of a Lienard equation, Differential and Integral Equations, 20 (2007), 793-813.
J. Campos and P. J. Torres P., On the structure of the set of bounded solutions on a periodic Liénard equation, Proc. Amer. Math. Soc., 127 (1999), 1453-1462.doi: 10.1090/S0002-9939-99-05046-7.
T. Caraballo and D. N. Cheban, Levitan Almost Periodic and Almost Automorphic Solutions of Second-Order Monotone Differential Equations, J. Differential Equations, 251 (2011), 708-727.doi: 10.1016/j.jde.2011.04.021.
D. N. Cheban, Levitan Almost Periodic and Almost Automorphic Solutions of $V$-monotone Differential Equations, J. Dynamics and Differential Equations, 20 (2008), 669-697.doi: 10.1007/s10884-008-9101-x.
P. Cieutat, On the structure of the set of bounded solutions on an almost periodic Liénard equation, Nonlinear Analysis, 58 (2004), 885-898.doi: 10.1016/j.na.2003.12.005.
P. Martínez-Amores and P. J. Torres, Dynamics of periodic differential equation with a singular nonlinearity of attractive type, J. Math. Anal. Appl., 202 (1996), 1027-1039.doi: 10.1006/jmaa.1996.0358.